# SDR DL733990251

- Difficulty date: February 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N952WP
- Make and model: Boeing 737-3B7
- Aircraft serial: 23378
- System (JASC): 3441 · Inertial Guidance System
- Part: Iru
- Condition: Inop
- Location: Nr 1
- Component: HG1050AD05
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NR 1 COMPASS FAILED.  CYCLED CB, NO CHANGE.  REPLACED NR 1 IRU.
